# SDR AALA20040863

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - CEILING EMERGENCY LIGHTS AT AFT SERVICE DOOR INOPERATIVE.  REPLACED BATTERY PACK B5107 FOR CEILING EMERGENCY LIGHTS AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
